# SDR HALA2010102600499

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 73,148 hours, 32,067 cycles
- Engine: Ge CF680
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Part number: 1K3700100
- Part serial: 00370047
- Condition: Smoke
- Location: Cabin
- Part time: 7,781 hours, 1,813 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A RPT SMOKE IN CABIN.  SMOKE MAY HAVE COME FROM VIDEO EQUIP FRONT OF MID CABIN.  PAX REPORTED SEEING SPARKS SCREEN WARM TO TOUCH DOWN POWERED ALL PAX ENTR EQUIP PULLED CB'S T8 & U32 DOWNPWD UTILITY BUSSES,  TEAC EQUIP PWR ON LT STILL SHOWS PWR. SMOKE DISSAPATED CONT TO HNL.  REPLACED A CABIN 37" PROJECTOR.  GND CHECK OK IAW MM 23-32-00.
